RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Alimov, D

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:95
Abstract pages:361
Full texts:124

http://www.mathnet.ru/eng/person51019
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/191225

Publications in Math-Net.Ru
1994
1. D. Alimov, “Asymptotically ergodic Markov functionals of an ergodic process”, Teor. Veroyatnost. i Primenen., 39:4 (1994),  657–668  mathnet  mathscinet  zmath; Theory Probab. Appl., 39:4 (1994), 537–546  isi
2. D. Alimov, “Markov functionals of an ergodic Markov process”, Teor. Veroyatnost. i Primenen., 39:3 (1994),  618–626  mathnet  mathscinet  zmath; Theory Probab. Appl., 39:3 (1994), 504–512  isi
1991
3. D. Alimov, “Semicontinuous processes with independent increments with a boundary and with a “fractional-linear” time change”, Teor. Veroyatnost. i Primenen., 36:3 (1991),  542–548  mathnet  mathscinet  zmath; Theory Probab. Appl., 36:3 (1991), 557–564  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021